Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 32, NWS Miami, FL

December 13, 2011

NWS Miami, FL issued this small craft advisory at Dec 13, 2011, 2:47 PM EST. It took effect at Dec 13, 2011, 3:00 PM EST. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2011, 2:47 PM EST (19:47 UTC)
In effect from
Dec 13, 2011, 3:00 PM EST
Expired
Dec 15, 2011, 4:00 AM EST
In force
37 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

117 
WHUS72 KMFL 131947
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
247 PM EST TUE DEC 13 2011

...A SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF AND ATLANTIC
WATERS AT LEAST THROUGH WEDNESDAY MORNING...

AMZ651-671-141515-
/O.CAN.KMFL.SC.Y.0031.000000T0000Z-111214T2100Z/
/O.NEW.KMFL.SC.Y.0032.111213T2000Z-111214T2100Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
247 PM EST TUE DEC 13 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST WEDNESDAY. 

* WINDS AND WAVES: NORTHEAST WINDS OF 20 TO 25 KNOTS ARE 
  EXPECTED THROUGH WEDNESDAY AFTERNOON WITH SEAS OF 6 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-670-141515-
/O.CAN.KMFL.SC.Y.0030.000000T0000Z-111214T2100Z/
/O.NEW.KMFL.SC.Y.0032.111213T2000Z-111214T2100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
247 PM EST TUE DEC 13 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST WEDNESDAY. 

* WINDS AND WAVES: NORTHEAST WINDS OF 20 TO 25 KNOTS ARE 
  EXPECTED THROUGH WEDNESDAY AFTERNOON WITH SEAS OF 6 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ630-132100-
/O.CAN.KMFL.SC.Y.0031.000000T0000Z-111214T0300Z/
BISCAYNE BAY-
247 PM EST TUE DEC 13 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

LATEST OBSERVATIONS INDICATE THAT WINDS HAVE DIMINISH AND
THEREFORE THE ADVISORY HAS BEEN CANCELLED.

$$

AMZ610-132100-
/O.CAN.KMFL.SC.Y.0030.000000T0000Z-111214T0300Z/
LAKE OKEECHOBEE-
247 PM EST TUE DEC 13 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

LATEST OBSERVATIONS INDICATE THAT WINDS HAVE DIMINISH AND
THEREFORE THE ADVISORY HAS BEEN CANCELLED.

$$

GMZ656-657-676-141500-
/O.NEW.KMFL.SC.Y.0032.111213T2000Z-111214T1500Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
247 PM EST TUE DEC 13 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY. 


* WINDS AND WAVES: NORTHEAST WINDS OF 20 TO 25 KNOTS ARE
  EXPECTED THROUGH WEDNESDAY MORNING WITH SEAS UP TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
4 follow-up statements
786 
WHUS72 KMFL 140912
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
412 AM EST WED DEC 14 2011

AMZ630-142100-
/O.EXA.KMFL.SC.Y.0032.000000T0000Z-111214T2100Z/
BISCAYNE BAY-
412 AM EST WED DEC 14 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

* WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS WILL RESULT IN
  CHOPPY TO ROUGH CONDITIONS ON BISCAYNE BAY THROUGH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-142100-
/O.EXT.KMFL.SC.Y.0032.000000T0000Z-111215T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
412 AM EST WED DEC 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST
THURSDAY. 

* WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER
  GUSTS WILL CONTINUE THROUGH LATE TONIGHT. SEAS OF 6 TO 8 FEET
  ARE ALSO EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-141500-
/O.CON.KMFL.SC.Y.0032.000000T0000Z-111214T1500Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
412 AM EST WED DEC 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

* WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED
  WITH SEAS UP TO 4 FEET IN THE OFFSHORE GULF WATERS THROUGH LATE
  THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
379 
WHUS72 KMFL 141511
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1011 AM EST WED DEC 14 2011

GMZ656-657-676-141615-
/O.EXP.KMFL.SC.Y.0032.000000T0000Z-111214T1500Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1011 AM EST WED DEC 14 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

LATEST OBSERVATIONS INDICATE THAT SURFACE WINDS HAVE DIMINISHED.
MODEL GUIDANCE ALSO INDICATE THAT THIS DECREASING TREND SHOULD
CONTINUE. THEREFORE, THE SMALL CRAFT ADVISORY HAVE BEEN ALLOWED TO EXPIRE.

$$

AMZ650-651-670-671-142315-
/O.CON.KMFL.SC.Y.0032.000000T0000Z-111215T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1011 AM EST WED DEC 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY.

* WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER 
  GUSTS WILL CONTINUE THROUGH LATE TONIGHT. SEAS OF 6 TO 8 FEET 
  ARE ALSO EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ630-142100-
/O.CON.KMFL.SC.Y.0032.000000T0000Z-111214T2100Z/
BISCAYNE BAY-
1011 AM EST WED DEC 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS WILL RESULT 
  IN CHOPPY TO ROUGH CONDITIONS ON BISCAYNE BAY THROUGH THIS 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
423 
WHUS72 KMFL 141946
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
246 PM EST WED DEC 14 2011

AMZ630-142100-
/O.CAN.KMFL.SC.Y.0032.000000T0000Z-111214T2100Z/
BISCAYNE BAY-
246 PM EST WED DEC 14 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

LATEST OBSERVATIONS INDICATE THAT SURFACE WINDS HAVE DIMINISHED.
MODEL GUIDANCE ALSO INDICATE THAT THIS DECREASING TREND SHOULD
CONTINUE. THEREFORE, THE SMALL CRAFT ADVISORY HAVE BEEN DISCONTINUED.

$$

AMZ650-651-670-671-150900-
/O.CON.KMFL.SC.Y.0032.000000T0000Z-111215T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
246 PM EST WED DEC 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY.

* WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER 
  GUSTS WILL CONTINUE THROUGH LATE TONIGHT. SEAS OF 6 TO 8 FEET 
  ARE ALSO EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
896 
WHUS72 KMFL 150857
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
357 AM EST THU DEC 15 2011

AMZ650-651-670-671-151000-
/O.EXP.KMFL.SC.Y.0032.000000T0000Z-111215T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
357 AM EST THU DEC 15 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS
MORNING...

WINDS AND SEAS HAVE DECREASED BELOW ADVISORY LEVELS, THEREFORE
THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 4 AM EST
EARLY THIS MORNING.

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 2:21 PM EST, 26 minutes earlier.

Area forecast discussion, Dec 13, 2:21 PM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
221 PM EST TUE DEC 13 2011

.SHORT TERM...TONIGHT THROUGH FRIDAY...A SURFACE HIGH PRESSURE RIDGE
OVER THE SE U.S. WILL GRADUALLY BUILD EAST OVER THE WESTERN
ATLANTIC WHILE AT THE SAME TIME A LARGE AMPLITUDE RIDGE ALOFT WILL
BUILD NORTH FROM THE WESTERN CARIB AND ACROSS THE REGION. WHILE
THE UPPER RIDGE WILL RESULT IN MOD/STRONG SUBSIDENCE AND THEREFORE
LIMIT PRECIP OVER THE LOCAL AREA, THE SURFACE RIDGE WILL CONTINUE
TO YIELD A MOD TO STRONG NE-E WIND FLOW WHICH, FROM TIME TO TIME,
COULD TRANSPORT POCKET OF LOW LLVL MOISTURE FROM THE ATLANTIC.
ISOLATED LIGHT SHOWERS ARE NOT COMPLETELY OUT OF THE
QUESTION...ESPECIALLY OVER ERN AREAS. WL AT LEAST INDICATE A
SLIGHT CHANCE OF SHWRS TO ACCOUNT FOR THAT. OTHERWISE...MOSTLY DRY
AND MILD CONDITIONS SHOULD PREVAIL.

&&

.LONG TERM...FRIDAY THROUGH TUESDAY...THE RIDGE ALOFT WILL BE
DISPLACED SOUTHEASTWARD BY AN AMPLIFYING MID-LATITUDE TROUGH OVER
THE EASTERN HALF OF THE COUNTRY. AT THE SAME TIME...LONG RANGE
MODEL (ESPECIALLY GFS) HINT AT A WEAK PERTURBATION RIDING WESTWARD
AROUND THE BASE OF THE ATLANTIC RIDGE AND REACHING SOUTH FLORIDA
SOMETIME FRIDAY NIGHT OR SATURDAY AND THIS MAY RESULT IN SLIGHTLY
HIGHER CHANCES FOR RAIN. THE MID-LATITUDE TROUGH MAY DRAG A WEAK
FRNT SOUTHWARD ACROSS THE WESTERN ATLANTIC ("BACKDOOR FRONT")
WHICH COULD REACH THE LOCAL AREA BEFORE STALLING DURING THE LATTER
PART OF THE WEEKEND.

.MARINE...WINDS HAVE SLIGHTLY DECREASED OVER LAKE OKEECHOBEE AND
BISCAYNE BAY THEREFORE ADVISORIES HAVE BEEN DISCONTINUED...HOWEVER
A CAUTION STATEMENT WILL STILL BE INDICATED FOR TONIGHT. ON THE
OTHER HAND...WINDS ARE EXPECTED TO INCREASE ACROSS BOTH THE
ATLANTIC AND GULF WATERS WITH ADVISORY CONDITIONS PREVAILING
THROUGH AT LEAST WED MORNING FOR THE GULF AND WEDNESDAY AFTERNOON
FOR THE ATLANTIC.

&&

.FIRE WEATHER...NO PROBLEMS EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  68  77  66  77 / 10 10 -  -
FORT LAUDERDALE  70  78  68  78 / 10 10 -  -
MIAMI            69  79  67  79 / 10 10 -  -
NAPLES           63  80  60  78 / -  -  -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST WEDNESDAY FOR COASTAL WATERS
     FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-WATERS
     FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
     TO THE TERRITORIAL WATERS OF THE BAHAMAS.

     SMALL CRAFT ADVISORY UNTIL 4 PM EST WEDNESDAY FOR COASTAL WATERS
     FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-WATERS
     FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20
     NM TO 60 NM.

GM...SMALL CRAFT ADVISORY UNTIL 10 AM EST WEDNESDAY FOR COASTAL
     WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
     COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT
     20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL
     EXTENDING FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE...47/RGH
AVIATION/RADAR...15/JR
Hazardous weather outlook, Dec 13, 4:32 AM EST, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
432 AM EST TUE DEC 13 2011

FLZ063-066>075-168-172>174-140045-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
432 AM EST TUE DEC 13 2011

...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES...
...SMALL CRAFT ADVISORY ALL WATERS EXCEPT THE GULF...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: AN EAST TO NORTHEAST WIND OF 20 TO 25 MPH ALONG THE
ATLANTIC COAST AND LOW TIDE THIS AFTERNOON WILL COMBINE TO PRODUCE
A HIGH RISK OF DANGEROUS RIP CURRENTS AT ALL ATLANTIC BEACHES.

WIND: AN EAST TO NORTHEAST WIND WILL AT TIMES BE SUSTAINED OVER 20
KNOTS ACROSS THE ATLANTIC WATERS INCLUDING BISCAYNE BAY.

WAVES: SEAS OF 6 TO 8 FEET ARE EXPECTED IN THE ATLANTIC WATERS,
ESPECIALLY OFF OF PALM BEACH COUNTY AND HIGHEST IN THE GULF STREAM.
A SMALL CRAFT ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADVISORY LEVEL SEAS MAY PERSIST ACROSS THE ATLANTIC WATERS
THROUGH WEDNESDAY.

THE RISK OF RIP CURRENTS WILL LIKELY REMAIN ELEVATED AT THE
ATLANTIC BEACHES THROUGH AT LEAST MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.